loading page

Three cases of bullous pemphigoid associated with dipeptidyl peptidase-4 inhibitor therapy showing unfavorable outcomes despite immediate discontinuation of medication : Three case reports
  • +6
  • Yasutake Shinohara,
  • Toshie Iijima,
  • Teruo Jojima,
  • Eriko Oohira,
  • Shintaro Sakurai,
  • Shujiro Hayashi,
  • Isao Usui,
  • Ken Igawa,
  • Yoshimasa Aso
Yasutake Shinohara
Dokkyo Medical University
Author Profile
Toshie Iijima
Dokkyo Medical University
Author Profile
Teruo Jojima
Dokkyo Medical University
Author Profile
Eriko Oohira
Dokkyo Medical University
Author Profile
Shintaro Sakurai
Dokkyo Medical University
Author Profile
Shujiro Hayashi
Dokkyo Medical University
Author Profile
Isao Usui
Dokkyo Medical University
Author Profile
Ken Igawa
Dokkyo Medical University
Author Profile
Yoshimasa Aso
Dokkyo Medical University
Author Profile

Abstract

An association has been reported between BP and DPP-4 inhibitors. We report three cases of DPP-4 inhibitor-associated BP, with an unfavorable course in 2 patients despite discontinuation of these drugs. Therefore, clinicians should pay close attention to the clinical course of DPP-4 inhibitor-associated BP, even after withdrawal of these drugs.

Peer review status:ACCEPTED

02 Apr 2020Submitted to Clinical Case Reports
03 Apr 2020Submission Checks Completed
03 Apr 2020Assigned to Editor
09 Apr 2020Reviewer(s) Assigned
18 Apr 2020Review(s) Completed, Editorial Evaluation Pending
14 May 20201st Revision Received
14 May 2020Submission Checks Completed
14 May 2020Assigned to Editor
19 May 2020Review(s) Completed, Editorial Evaluation Pending
24 May 2020Reviewer(s) Assigned
28 May 2020Editorial Decision: Accept